| Catalog Number |
8065992761 |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).Reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A physician reported that the ophthalmic knives were not sharp during surgery.The surgery was completed on the same day after replacing the product with another one.The details of the procedure was not reported.No patient impact was reported.
Additional Manufacturer Narrative
Additional information is provided in sections d.9, h.3, h.6 and h.11.One opened knife, in sheathing, in a bag was received for the report of slit knife was not sharp.Sample was visually inspected and found to be conforming.Functional penetration testing was performed and found to be conforming.No lot number was identified with this complaint; therefore, a device history record review could not be conducted.The returned opened sample was found to be visually and functionally conforming, therefore slit knife was not sharp as described in the complaint was not confirmed and a root cause cannot be determined for the complaint as described by the customer.No action was taken as the knife was manufactured to specifications.All knives are 100% inspected by trained operators using a minimum of 10x magnification during manufacturing.Functional penetration testing is performed and monitored during the finishing process to ensure the sharpness of the product.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.